MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah ALL POLY CONSTRAINED INSERT 48MM; Prosthesis, Hip, Constrained, Cemented Or Uncemented, Metal/Polymer

Stryker Orthopaedics-Mahwah ALL POLY CONSTRAINED INSERT 48MM; Prosthesis, Hip, Constrained, Cemented Or Uncemented, Metal/Polymer
Catalog Number 69-2248
Medical Device Problem Codes Off-Label Use (1494); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There has been similar event(s) for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
The following information was provided: it was reported that the patient's left hip was revised due to dislocation of a competitor femoral head from a stryker constrained liner.The constrained liner was revised using another constrained liner.Rep has confirmed that no further information will be released by the hospital or surgeon.

Brand Name
ALL POLY CONSTRAINED INSERT 48MM
Common Device Name
Prosthesis, Hip, Constrained, Cemented Or Uncemented, Metal/Polymer
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25305018
Report Number0002249697-2026-00461
Device Sequence Number21174255
Product Code KWZ
UDI-Device Identifier07613327025460
UDI-Public07613327025460
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K243784
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number69-2248
Device Lot Number312YD3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2026
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age75 YR
Patient SexMale